# SDR ASAA2022032237757

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 29,811 hours, 9,309 cycles
- Engine: Ge CFM567B24
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: #2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA SHOWS A RISE IN LOW PRESSURE ROTOR VIBRATION LEVELS. GROUNDED - YES. REPLACED 4 SPACERS AND COMPLIED WITH TASKCARD 78472010.
